Unbearable pain

I was diagnosed with PsA and AS about a year ago. I was on low dose prednisone, MTX injections and Remicade infusions. I went off the prednisone about 3 1/2 weeks ago and now I almost can't function because of the pain. My left leg from my knee to my ankle feels swollen inside and in the same side my feet kill me with every step. Anyone else been in this situation? I have an appt with my Rheumy today.

2 Replies

oldestnewest
  • I have the same symptoms but haven't been diagnosed .

  • amdoty, I'll follow your post as I have some similar symptoms, but not the swollen feeling nor foot pain. I have had chronic plaque psoriasis for about 5 years now, after going erythmodermic I was treated with cyclosporine. Had to stop that after 15 months, tried methotrexate but that didnt work at all, so was then put on Humira. After 6 months on Humira, I had my second bout of IGA Vasculitis; Humira was stopped and treatment was high dose prednisolone and then onto Azathiaprin. Luckily this treatment path put me into remission and also controlled my psoriasis, but when I was weaning off the pred (below 20-15 mg), my joints (knees, hips, shoulders, elbows and knuckles) hurt and ached, plus the psoriasis came back. I have been pred free 12 months now, plus am reducing my Aza, but the joint pains still there. I have also been taking humira for 12 months for my P.

    Discussing the pain with my Derm, they pointed me towards a Rheumy, but we basically discounted PsA due to being on Humira. I saw a Rheumy last friday, bit of poking and prodding, then blood tests and x-rays of my joints... I await return for follow-up to the tests in 1 - 2 months time. Rheumy did mention PsA, but we can only wait and see.

    Fingers crossed (as I can do that without pain at the moment) that your visit to the Rheumy leads somewhere.

You may also like...